Alert archive / Ohio / Small Craft Advisories in 2016

Small Craft Advisory 14, NWS Cleveland, OH

April 8, 2016

NWS Cleveland, OH issued this small craft advisory at Apr 8, 2016, 3:55 PM EDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Apr 8, 2016, 3:55 PM EDT (19:55 UTC)
Expired
Apr 9, 2016, 4:02 PM EDT
In force
24 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

133 
WHUS71 KCLE 081955
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
355 PM EDT FRI APR 8 2016

.A STRONG LOW PRESSURE SYSTEM WILL PASS SOUTH OF THE LAKE TONIGHT.

LEZ142>144-090400-
/O.NEW.KCLE.SC.Y.0014.160408T1955Z-160409T2000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
355 PM EDT FRI APR 8 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT SATURDAY.

* WINDS AND SEAS...NORTH WINDS WILL INCREASE TO 20 TO 30 KNOTS.
  WAVES WILL BUILD TO 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY.

&&

$$

LEZ145>149-090400-
/O.CON.KCLE.SC.Y.0013.000000T0000Z-160410T0200Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
355 PM EDT FRI APR 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT
SATURDAY...

* WINDS WILL TURN TO THE NORTHEAST AND INCREASE TO 20 TO 30 KNOTS.

* WAVES...WAVES WILL BUILD TO 5 TO 8 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY.

&&

$$
4 follow-up statements
210 
WHUS71 KCLE 090216
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1016 PM EDT FRI APR 8 2016

.DEEPENING LOW PRESSURE WILL PASS JUST SOUTH OF LAKE ERIE
OVERNIGHT. 

LEZ142>144-091030-
/O.CON.KCLE.SC.Y.0014.000000T0000Z-160409T2000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
1016 PM EDT FRI APR 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT
SATURDAY...

* WINDS...NORTH WINDS WILL INCREASE TO 20 TO 30 KNOTS OVERNIGHT.
  NORTHWEST WINDS WILL DIMINISH TO 10 TO 20 KNOTS SATURDAY.

* WAVES...WAVES WILL BUILD TO 4 TO 6 FEET OVERNIGHT AND SUBSIDE TO
  2 TO 4 FEET BY SATURDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$

LEZ145>149-091030-
/O.CON.KCLE.SC.Y.0013.000000T0000Z-160410T0200Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1016 PM EDT FRI APR 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT
SATURDAY...

* WINDS WILL BECOME NORTHEAST AND INCREASE TO 20 TO 30 KNOTS
  OVERNIGHT. NORTH WINDS WILL BECOME NORTHWEST AND GRADUALLY
  DECREASE TO 10 TO 20 KNOTS SATURDAY EVENING.

* WAVES...WAVES WILL BUILD TO 5 TO 8 FEET OVERNIGHT AND SUBSIDE TO
  2 TO 4 FEET LATE SATURDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
896 
WHUS71 KCLE 090750
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
350 AM EDT SAT APR 9 2016

.DEEPENING LOW PRESSURE WILL MOVE EAST INTO PENNSYLVANIA TODAY.

LEZ142>144-091600-
/O.CON.KCLE.SC.Y.0014.000000T0000Z-160409T2000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
350 AM EDT SAT APR 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WINDS...NORTH WINDS 15 TO 25 KNOTS WILL BECOME NORTHWEST AND
  DIMINISH TO 10 TO 20 KNOTS TODAY.

* WAVES...WAVES WILL BUILD TO 4 TO 6 FEET OVERNIGHT AND SUBSIDE TO
  2 TO 4 FEET BY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$

LEZ145>149-091600-
/O.CON.KCLE.SC.Y.0013.000000T0000Z-160410T0200Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
350 AM EDT SAT APR 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS WILL BECOME NORTHWEST 15 TO 25 KNOTS AND GRADUALLY
  DECREASE TO 10 TO 20 KNOTS THIS EVENING.

* WAVES...WAVES 4 TO 6 FEET WILL SUBSIDE TO 2 TO 4 FEET LATE THIS
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$

LOMBARDY
397 
WHUS71 KCLE 091410
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1010 AM EDT SAT APR 9 2016

.DEEPENING LOW PRESSURE WILL MOVE EAST INTO PENNSYLVANIA TODAY.

LEZ142>144-092000-
/O.CON.KCLE.SC.Y.0014.000000T0000Z-160409T2000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
1010 AM EDT SAT APR 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WINDS...NORTH WINDS 15 TO 25 KNOTS WILL BECOME NORTHWEST AND 
  DIMINISH TO 10 TO 20 KNOTS TODAY. 

* WAVES...WAVES WILL BUILD TO 3 TO 5 FEET OVERNIGHT AND SUBSIDE TO
  2 TO 4 FEET BY LATE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$

LEZ145>149-092215-
/O.CON.KCLE.SC.Y.0013.000000T0000Z-160410T0200Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1010 AM EDT SAT APR 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS WILL BECOME NORTHWEST 15 TO 25 KNOTS AND GRADUALLY 
  DECREASE TO 10 TO 20 KNOTS THIS EVENING. 

* WAVES...WAVES 4 TO 6 FEET WILL SUBSIDE TO 2 TO 4 FEET OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
237 
WHUS71 KCLE 092002
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
402 PM EDT SAT APR 9 2016


LEZ142>144-092115-
/O.CAN.KCLE.SC.Y.0014.000000T0000Z-160409T2000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
402 PM EDT SAT APR 9 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES HAVE DROPPED BELOW SMALL CRAFT CONDITIONS AND WILL
CONTINUE TO SUBSIDE OVERNIGHT. 

$$

LEZ145>149-100200-
/O.CON.KCLE.SC.Y.0013.000000T0000Z-160410T0200Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
402 PM EDT SAT APR 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* NORTHWEST WINDS OF 15 TO 20 KNOTS WILL DECREASE TO 10 KNOTS OR
  LESS OVERNIGHT. 

* WAVES...WAVES 3 TO 5 FEET WILL SUBSIDE TO 1 TO 3 FEET
  OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Apr 8, 3:21 PM EDT, 34 minutes earlier.

Area forecast discussion, Apr 8, 3:21 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
321 PM EDT FRI APR 8 2016

.SYNOPSIS...
AN UPPER LEVEL DISTURBANCE WILL DIVE SOUTHEAST ACROSS THE REGION
TONIGHT CAUSING AN AREA OF LOW PRESSURE TO DEVELOP OVER WESTERN
LAKE ERIE THIS EVENING. THE LOW WILL MOVE EAST INTO WESTERN
PENNSYLVANIA AFTER MIDNIGHT AND SHIFT THE EAST COAST ON SATURDAY.
HIGH PRESSURE WILL BRIEFLY BUILD ACROSS THE AREA SATURDAY NIGHT.
ANOTHER LOW WILL IMPACT THE REGION SUNDAY INTO MONDAY. A COLD
FRONT FROM THE LOW WILL MOVE ACROSS THE LOCAL AREA ON MONDAY. HIGH
PRESSURE WILL RETURN TO THE REGION FOR THE MIDDLE PART OF NEXT
WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
AN INTERESTING NIGHT IS IN STORE FOR THE AREA. WILL BE GOING OUT
WITH A FORECAST SIMILAR TO THE MORNING UPDATE WITH ADVISORIES
CONTINUING ACROSS MOST OF THE AREA. SOME CONCERNS REMAIN AND WILL
DISCUSS THOSE BRIEFLY. TEMPS ARE RUNNING COOLER THAN FORECAST SO
THE SWITCH FROM RAIN TO SNOW SHOULD OCCUR QUICKLY THIS EVENING.
INCREDIBLE INSTABILITY IS EXPECTED THIS EVENING AND OVERNIGHT AS
500 MB TEMPS DIP TO NEG 38. THIS WILL GIVE A LAKE TO 500MB TEMP
DIFFERENCE OF GREATER THAN 40 DEGREES WHICH MEANS THUNDER AND
LIGHTNING ARE LIKELY. FORECAST SOUNDINGS ACTUALLY SHOWING CAPES OF
A COUPLE HUNDRED J/KG. THE GUIDANCE IS ALSO SHOWING A BAND OF SNOW
ON THE NORTH SIDE OF THE LOW TRACK UNDER THE DEFORMATION ZONE.
SO...AM CONCERNED THAT A FEW COUNTIES COULD END UP SEEING WARNING
TOTALS. IF THE BANDING DOES GET SET UP THE EVENING CREW WILL NEED
TO UPGRADE. ALSO HAVE SOME CONCERN THAT NW PA WILL SEE BELOW
ADVISORY TOTALS. HAVE DECIDED TO KEEP THE HEADLINES GOING BUT
SNOWFALL TOTALS SHOULD DROP OFF THE FURTHER NORTH YOU GO. HAVE
CONTINUED THE TREND OF SLOWING DOWN THE PRECIP REACHING NE OH AND
NW PA. IT COULD BE AS LATE AS 06Z BEFORE THE FIRST SIGNIFICANT
PRECIP REACHES KERI. EXPECT THE HEAVIEST PRECIP OVERNIGHT TO BE
ALONG THE OHIO TURNPIKE AND EXPECT A GENERAL 4 TO 6 INCH SWATH OF
SNOW THAT AREA. AREAS SOUTH OF U.S. 30 WILL SEE MUCH LESS SNOW
WITH PERHAPS AN INCH OR TWO AT THE SOUTHERN END OF THE FORECAST
AREA.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY NIGHT/...
THE ACTIVE WEATHER PATTERN WILL CONTINUE DURING THE SHORT TERM
PERIOD. THE SNOW WILL ONGOING TOMORROW AT DAYBREAK BUT THE BACK
EDGE WILL BE MOVING THROUGH NW OHIO SHORTLY THERE AFTER. IF THE
GUIDANCE IS TO BE BELIEVED THE SNOW WILL REALLY WIND DOWN TOWARD
MIDDAY. EVEN THOUGH IT WILL BE VERY COLD ALOFT...DRY AIR AND
SUBSIDENCE IS EXPECTED TOMORROW AFTERNOON SO THE LAKE EFFECT
POTENTIAL DOES NOT LOOK GREAT. HAVE SLICED A COUPLE HOURS OFF THE
ENDING TIME OF THE ADVISORY FOR THE EASTERN PORTION OF THE AREA.
BY EARLY EVENING THE SNOW POTENTIAL SHOULD BE OVER AND MAY SEE AT
LEAST PARTIAL CLEARING. HAVEN'T LOOKED AT RECORD LOWS FOR SUNDAY
BUT I SUSPECT WE WILL BE CLOSE ESPECIALLY IN THE EAST. BY
DAYBREAK SUNDAY MORE PRECIP WILL BE APPROACHING FROM THE NORTHWEST
AS A WARM FRONT DEVELOPS ACROSS THE REGION. EXPECT PRECIP TO
SPREAD EAST ACROSS ABOUT THE NORTHERN HALF TO TWO THIRDS OF THE
AREA DURING THE DAY. MOST OF THIS WILL BE RAIN AS TEMPS WARM INTO
THE 40S. THE EXCEPTION COULD BE ACROSS NW OHIO WHERE THE PRECIP
MAY START EARLY ENOUGH FOR A MIX OR BRIEF PERIOD OF SNOW. EVEN
BETTER CHANCES FOR PRECIP WILL OCCUR SUNDAY NIGHT INTO MONDAY AND
WILL STICK WITH HIGH POPS. THE MODELS ARE IN DECENT AGREEMENT
TRACKING A LOW TO THE NORTH OF THE AREA WITH A COLD FRONT
FOLLOWING EARLY MONDAY. THE PRECIP SHOULD BEGIN TO TAPER OFF FROM
NW TO SE MONDAY WITH NW OHIO DRY BY LATE IN THE DAY. THE FRONT IS
EXPECTED TO SLOW JUST SOUTHEAST OF THE AREA ON MONDAY AFTERNOON SO
IT MAY TAKE MOST OF MONDAY NIGHT FOR THE SE CORNER OF THE AREA TO
DRY OUT. SUSPECT GUIDANCE TEMPS ARE A TAD HIGH FOR THE WEEKEND BUT
WILL FOLLOW GUIDANCE LATER IN THE PERIOD.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
RATHER BENIGN LONG TERM FORECAST AS HIGH PRESSURE BUILDS IN OVER THE
AREA ON TUESDAY.  UPPER LEVEL TROUGH SWINGS ACROSS EASTERN LAKES
TUESDAY NIGHT.  WITH 850 MB TEMPS AROUND -10C...THAT COULD BE ENOUGH
TO KICK OFF SOME LAKE ENHANCED SNOW SHOWERS IN THE SNOWBELT.  AFTER
THAT  HIGH PRESSURE BECOMES ANCHORED OVER THE AREA.  THIS WILL
PROVIDE A DRY FORECAST WITH TEMPERATURES WARMING TO NEAR NORMAL.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
A LITTLE LIGHT RAIN THIS AFTERNOON. A WIDESPREAD 3-5 INCHES
POSSIBLE OVERNIGHT INTO TOMORROW MORNING...AS A LOW PRESSURE
SYSTEM TRACKS ACROSS NE OH/NW PA. HEAVIEST SNOW WILL BE LATE THIS
EVENING UNTIL AROUND 6 AM. SNOW WILL END FROM THE WEST SATURDAY
MORNING.

OUTLOOK...NON-VFR AGAIN SUNDAY NIGHT INTO MONDAY IN SHRA.

&&

.MARINE...
SMALL CRAFT ADVISORY IN EFFECT FOR THE ENTIRE LAKE.   THE WEST TO
SOUTHWEST WINDS WILL TURN TO THE NORTH AND INCREASE TO 20 TO 30
KNOTS OVERNIGHT...AS A STRONG LOW PRESSURE SYSTEM TRACK ACROSS
NORTHERN OHIO AND NW PA.  WINDS WILL BACK TO THE NORTHWEST SATURDAY
MORNING AS THE LOW MOVES EAST.   QUIET CONDITIONS RETURN SATURDAY
NIGHT AS HIGH PRESSURE BUILDS OVER THE LAKE.   HIGH PRESSURE MOVES
EAST OF THE LAKE SUNDAY SETTING UP A SOUTH FLOW OVER THE LAKE.  NEXT
SMALL CRAFT ADVISORY POSSIBLE LATE MONDAY INTO MONDAY NIGHT AS NEXT
SYSTEM MOVES ACROSS THE LAKE.  HIGH PRESSURE BUILDS IN TUESDAY NIGHT
AND REMAINS ANCHORED OVER THE LAKE THROUGH THE END OF THE WORK
WEEK.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WINTER WEATHER ADVISORY FROM 9 PM THIS EVENING TO 6 PM EDT
     SATURDAY FOR OHZ010>014-020>023-031>033-089.
     WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 10 AM EDT
     SATURDAY FOR OHZ003-006>009-018-019-029-030.
PA...WINTER WEATHER ADVISORY FROM 9 PM THIS EVENING TO 6 PM EDT
     SATURDAY FOR PAZ001>003.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT SATURDAY FOR LEZ145>149.
     SMALL CRAFT ADVISORY UNTIL 4 PM EDT SATURDAY FOR LEZ142>144.

&&

SYNOPSIS...KUBINA
NEAR TERM...KUBINA
SHORT TERM...KUBINA
LONG TERM...DJB
AVIATION...DJB
MARINE...DJB
Hazardous weather outlook, Apr 8, 3:43 PM EDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
343 PM EDT FRI APR 8 2016

LEZ061-142>149-162>169-OHZ017-027-028-036>038-047-091945-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-HANCOCK-WYANDOT-
CRAWFORD-MARION-MORROW-HOLMES-KNOX-
343 PM EDT FRI APR 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ003-006>009-018-019-029-030-091945-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-SENECA-HURON-RICHLAND-ASHLAND-
343 PM EDT FRI APR 8 2016

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ010>014-020>023-031>033-089-PAZ001>003-091945-
LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WAYNE-STARK-MAHONING-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
343 PM EDT FRI APR 8 2016

...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 4 PM
EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Apr 8, 9:55 AM EDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
955 AM EDT FRI APR 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 AM     SNOW             2 SE BRECKSVILLE        41.29N  81.59W
04/08/2016  M2.0 INCH        CUYAHOGA           OH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             1 ESE CUYAHOGA FALLS    41.16N  81.50W
04/08/2016  M2.0 INCH        SUMMIT             OH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             1 NNW MANTUA            41.29N  81.23W
04/08/2016  M2.5 INCH        PORTAGE            OH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             5 WNW WADSWORTH         41.04N  81.82W
04/08/2016  M2.1 INCH        MEDINA             OH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             8 ENE MEDINA            41.18N  81.73W
04/08/2016  M3.5 INCH        MEDINA             OH   COCORAHS

            24 HOUR SNOWFALL.

0726 AM     SNOW             TALLMADGE               41.12N  81.44W
04/08/2016  M2.3 INCH        SUMMIT             OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0800 AM     SNOW             N HIRAM                 41.32N  81.14W
04/08/2016  M2.0 INCH        PORTAGE            OH   COCORAHS

            24 HOUR SNOWFALL.

0800 AM     SNOW             2 W SOUTH RUSSELL       41.43N  81.37W
04/08/2016  M2.5 INCH        GEAUGA             OH   COCORAHS

            24 HOUR SNOWFALL.

0918 AM     SNOW             NORTH ROYALTON          41.28N  81.78W
04/08/2016  M2.8 INCH        CUYAHOGA           OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

&&

BM
Local storm report, Apr 8, 10:20 AM EDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1020 AM EDT FRI APR 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             1 NE BRUNSWICK          41.25N  81.81W
04/08/2016  M3.0 INCH        MEDINA             OH   COCORAHS

            24 HOUR SNOWFALL.

0717 AM     SNOW             CHARDON                 41.58N  81.20W
04/08/2016  M2.0 INCH        GEAUGA             OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0730 AM     SNOW             BROADVIEW HTS           41.34N  81.70W
04/08/2016  M4.0 INCH        CUYAHOGA           OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0745 AM     SNOW             AMITY TWP               41.95N  79.78W
04/08/2016  M2.0 INCH        ERIE               PA   SNOW SPOTTER

            12 HOUR SNOWFALL.

0823 AM     SNOW             SOLON                   41.37N  81.45W
04/08/2016  M3.0 INCH        CUYAHOGA           OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0900 AM     SNOW             CHARDON 2N              41.58N  81.25W
04/08/2016  M2.0 INCH        GEAUGA             OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0946 AM     SNOW             SHAKER HTS              41.47N  81.56W
04/08/2016  M2.0 INCH        CUYAHOGA           OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

&&

BM
Local storm report, Apr 8, 10:32 AM EDT, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1032 AM EDT FRI APR 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0741 AM     SNOW             STOW                    41.18N  81.45W
04/08/2016  M2.5 INCH        SUMMIT             OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0900 AM     SNOW             CORRY                   41.90N  79.65W
04/08/2016  M2.0 INCH        ERIE               PA   SNOW SPOTTER

            12 HOUR SNOWFALL.

&&

BM
Local storm report, Apr 8, 10:44 AM EDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1044 AM EDT FRI APR 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0649 AM     SNOW             KENT                    41.15N  81.32W
04/08/2016  M2.5 INCH        PORTAGE            OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0745 AM     SNOW             HINCKLEY                41.22N  81.75W
04/08/2016  M3.3 INCH        MEDINA             OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0910 AM     SNOW             BRUNSWICK               41.25N  81.81W
04/08/2016  M3.0 INCH        MEDINA             OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0953 AM     SNOW             HIRAM                   41.32N  81.14W
04/08/2016  M2.0 INCH        PORTAGE            OH   SNOW SPOTTER

            24 HOUR SNOWFALL.

&&

BM
Local storm report, Apr 8, 10:57 AM EDT, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1057 AM EDT FRI APR 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 AM     SNOW             CLEVELAND HOPKINS AIRPO 41.41N  81.85W
04/08/2016  M2.0 INCH        CUYAHOGA           OH   TRAINED SPOTTER

            12 HOUR SNOWFALL.

0700 AM     SNOW             MUNROE FALLS            41.12N  81.43W
04/08/2016  M2.9 INCH        SUMMIT             OH   CO-OP OBSERVER

            24 HOUR SNOWFALL.

&&

BM

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 3:25 AM EDTWinter Weather AdvisoryCLEAshland, Ashtabula, Cuyahoga, Erie, Geauga, Huron and 15 more31 hr

Nearby

Small Craft Advisories in Ohio, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.